MathSciNet Relay Station
MathSciNet bibliographic data
MR1380640 (97f:28003) 28A05
Pawlikowski, Janusz A characterization of strong measure zero sets. Israel J. Math. 93 (1996), 171–183.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement